Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Edurant + ABC only,
Feb 14, 2012

I am currently taking Edurant + ABC + TDF due to the hyper pigmentation of Emitricitabine. But I read an article of "Tenofovir Increases Risk of Irreversible Kidney Disease" today. And I wonder if its possible to stop taking TDF?

Response from Dr. Henry

Do not recommend 2 drug regimens such as abacavir + rilpivirine (I dont use abacavir + tenofivir together much). The risk for severe renal failure from tenofovir is overall low and can be monitored-risk is higher if preexisting renal problems or risks for renal disease present. Would discuss your concern with your HIV provider. KH



Previous
Medications for other illness with HIV infection.
Next
unexplained knee pain and atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement